Advertisement

Siberian Mathematical Journal

, Volume 11, Issue 1, pp 168–171 | Cite as

On the solution of a system of r+1 linear inconsistent equations in n unknowns by the method of least squares

  • L. D. Dobryakov
Brief Communications
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. M. Remez, General Computational Methods of Chebyshev Approximations [in Russian], Kiev (1957).Google Scholar
  2. 2.
    L. D. Dobryakov and I. L. Kantor, “On the solution of a system of inconsistent linear equations in the sense of Chebyshev,” Sibirsk. Matem. Zh.,6, No. 1, 237–240 (1965).Google Scholar
  3. 3.
    E. Stiefel, “Über diskrete und lineare Tschebyschefs Approximation,” Numerische Math.,1, No. 2 (1960).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • L. D. Dobryakov

There are no affiliations available

Personalised recommendations